# SDR CA121029006

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: NAS680A5
- Condition: Worn
- Location: Rt Mlg
- Part time: 11,971 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION THE FITTING ASSEMBLY - FORWARD TRUNNION, RIGHT MAIN LANDING GEAR WAS FOUND LOOSE. INVESTIGATION REVEALED LOSS OF TORQUE OF ALL FOUR RETAINING BOLTS. FITTING ASSY WAS REMOVED AND IT APPEARED THAT ALL FOUR PLATE NUTS SEEMED TO TORQUE UP PROPERLY.  HOWEVER, UPON RE-INSTALLATION OF THE FITTING ASSEMBLY, IT WAS NOTED THAT ONE ON THE PLATE NUTS KEPT STRIPPING THE NEW BOLT. THEREFORE ALL FOUR PLATE NUTS WERE REPLACED. PLATE NUT LOCATION IS EXTREMELY LIMITED, BUT NOT IMPOSSIBLE TO REPLACE. FITTING WAS RE-INSTALLED AND TORQUED INTO POSITION.
